El problema de los universales en Gottlob Frege
Bibliographic Data
| ID | 22329757 |
|---|---|
| Authors | Mauricio Beuchot (0000-0003-2517-7286, Universidad Nacional Autonoma de Mexico, corresponding author) |
| Year | 1977 |
| Volume | 9 |
| Issue | 26 |
| Pages | 65-89 |
| Publication date | 1977-11-07 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Critica (JOURNAL) |
| Journal identifiers | ISSN: 0011-1503 • E-ISSN: 1870-4905 |
| Publisher | Universidad Nacional Autonoma de Mexico (PUBLISHER • MX) |
| DOI | 10.22201/iifs.18704905e.1977.241 |
| OpenAlex | W3009680640 |
| Language | ES |
| Citations received | 1 |
| Citations per year | 0.11 |
|---|---|
| Citation span | 2017 - 2017 (1) |
| Highly cited | No |